# SDR SIMA20130521005

- Difficulty date: May 21, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N828AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145604
- Aircraft time: 26,769 hours, 23,764 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070011500
- Part serial: 403463721
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-INSPECTION, FOUND THE FWD CABIN FLASHLIGHT HAS A BROKEN SWITCH.  THE ACFT WAS REMOVED FROM SERVICE.  R & R THE FORWARD CABIN FLASHLIGHT IAW AMM 33-51-01.  THE OPS CHECK WAS GOOD.  THE ACFT WAS RETURNED TO SERVICE.
